# SDR SWIA2019050845858

- Difficulty date: March 20, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT WING MIDDLE LEADING EDGE  (C-CHECK) RO: 05/07/2019 REPLACED RT WING CENTER LEADING EDGE WITH NEW LEADING EDGE PANEL P/N 601R12044-8S IAW SRM.
